# SDR USAA920080907

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 27,124 hours, 11,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: A/C Pack
- Part number: D30665105
- Part serial: A6752
- Condition: Detached
- Location: Evac Slide
- Part time: 18,276 hours, 9,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-9 CK LAX - EES - R-2 SLIDE RAFT FWD COVER ASSEMBLY STRAP IS DETACHED FROM THE SLIDE ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE R-2 SLIDE/RAFT.
